Some function spaces defined using the mean oscillation over cubes
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze (1965)
- Volume: 19, Issue: 4, page 593-608
- ISSN: 0391-173X
Access Full Article
topHow to cite
topReferences
top- 1 S. Campanato: Proprietà di hölderianità di alcune classi di funzioni. Ann. Sc. Normale. Sup. Pisa17 (1963) 175-188. Zbl0121.29201MR156188
- 2 F. John and L. Nirenberg: On functions of bounded mean oscillation. Comm. Pure. Appl. Math.14 (1961) 415-426. Zbl0102.04302MR131498
- 3 G.N. Meyers: Mean oscillation over cubes and Kölder continuity. Proc. Am. Math. Soc.15 (1964) 717-721. Zbl0129.04002MR168712
Citations in EuDML Documents
top- Rahim Rzaev, Lala Aliyeva, On local properties of functions and singular integrals in terms of the mean oscillation
- Josef Daněček, Eugen Viszus, A note on regularity for nonlinear elliptic systems
- Eiichi Nakai, Pointwise multipliers for functions of weighted bounded mean oscillation
- Hugo Aimar, Raquel Crescimbeni, On one-sided BMO and Lipschitz functions
- Hugo Aimar, Rearrangement and continuity properties of functions on spaces of homogeneous type
- Hugo Aimar, Liliana Forzani, On continuity properties of functions with conditions on the mean oscillation
- Michelangelo Franciosi, A condition implying boundedness and VMO for a function f
- Eiichi Nakai, Pointwise multipliers on weighted BMO spaces
- Sergio Campanato, Guido Stampacchia, Sulle maggiorazioni in nella teoria delle equazioni ellittiche.
- Josef Daněček, Eugen Viszus, -regularity for minima of variational integrals